# SDR SWIA200515045

- Difficulty date: May 16, 2005
- Submitted: May 25, 2005
- Operation: Air carrier
- Aircraft: N720SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7297
- Aircraft time: 15,210 hours, 13,222 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018ABCD
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RECEIVED FLAPS HALF SPEED.  REPLACED FECU IAW 27-57-05.  OPERATIONAL CHECK GOOD.  P/N 860D100-18ABCD, S/N OFF 741.
